Generalized Gegenbauer-Humbert wavelets for solving fractional partial differential equations

Alkhalissi J. H. S., EMİROĞLU İ., Bayram M., SEÇER A., TAŞÇİ F.

ENGINEERING WITH COMPUTERS, vol.39, no.2, pp.1363-1374, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 2
  • Publication Date: 2023
  • Doi Number: 10.1007/s00366-021-01532-2
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, Applied Science & Technology Source, Communication Abstracts, Compendex, Computer & Applied Sciences, INSPEC, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.1363-1374
  • Keywords: Fractional partial differential equations, The generalized Gegenbauer-Humbert, Operational matrix, CONVECTION-DIFFUSION EQUATIONS, OPERATIONAL MATRIX, BERNOULLI WAVELETS, NUMERICAL-SOLUTION, COLLOCATION METHOD, ORDER INTEGRATION, SCHEME
  • Yıldız Technical University Affiliated: Yes


This article develops a method based on the generalized Gegenbauer-Humbert wavelets in concert with their operational matrices of fractional integration to deal with the fractional partial differential equations and find the approximate solutions of it. The goal is to show that the proposed method is appropriate for boundary and initial-boundary problems even though it is generalized form. The convergence of the method under study is investigated. The numerical results gained by the proposed method are considered and compared with other methods, to establish the effectiveness and accuracy.